Texas, 2004

Flash Flood and Hail in Texas, April 30, 2004

April 30, 2004 · NWS FWD · 56 events in 24 counties and zones

44 hail, 10 thunderstorm wind, 1 flash flood, 1 heavy rain, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
3
Injuries
0
Property damage
$24,000
Crop damage
None recorded
Events
56

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 30, 2:11 PM CST, 20 minutes earlier.

Area forecast discussion, Apr 30, 2:11 PM CST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT FRI APR 30 2004

.DISCUSSION...
SEVERE WEATHER...IN THE WEST AT THE PRESENT TIME...WILL SPREAD EAST
ACROSS THE CWA TONIGHT...AND TURN INTO A HEAVY RAIN EVENT.  FLOOD
WATCH ISSUED FOR THE NORTHWESTERN TWO THIRDS OF NORTH TEXAS FOR
TONIGHT AS HEAVY RAINS WILL COVER AREAS ALREADY SATURATED FROM LAST
WEEKS RAINS.  THE RAINS WILL END SATURDAY OVER ALL BUT THE SOUTHEAST
AFTER A COLD FRONTAL PASSAGE. THIS IS A COLD AIRMASS FOR EARLY MAY
AND TEMPS WILL BE IN THE 40S BY SUNDAY MORNING OVER MOST OF NORTH
TEXAS. TEMPS WILL BEGIN TO RISE WITH THE NEW WEEK AS HIGH PRESSURE
BUILDS AND THE ATMOSPHERE DRIES.  THE REMAINDER OF THE WEEK SHOULD
BE RAIN FREE WITH MORE SEASONAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX   55  61  48  70 / 100  70   0   0
WACO, TX               61  66  49  72 /  80  80   0   0
PARIS, TX              58  62  49  70 / 100  70   0   0
DENTON, TX             53  61  47  70 / 100  70   0   0
MCKINNEY, TX           56  61  48  70 / 100  70   0   0
DALLAS, TX             56  62  48  71 / 100  70   0   0
TERRELL, TX            61  63  49  71 / 100  70   0   0
CORSICANA, TX          62  67  49  71 /  80  80   0   0
TEMPLE, TX             62  68  49  72 /  70  80  30   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 700 AM CDT SATURDAY FOR ZONES TXZ091>095...
TXZ100>107...TXZ115>123...TXZ129>135...TXZ141>146...TXZ156>157...
TXZ159.

TORNADO WATCH UNTIL 900 PM CDT FRIDAY FOR ZONES TXC085...TXC097...
TXC113...TXC121...TXC133...TXC139...TXC143...TXC147...TXC181...
TXC221...TXC237...TXC251...TXC337...TXC363...TXC367...TXC429...
TXC439...TXC497...TXC503.

&&

42
Hazardous weather outlook, Apr 30, 2:25 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT FRI APR 30 2004

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
325 PM CDT FRI APR 30 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE NORTHWEST
HALF OF NORTH TEXAS THROUGH TONIGHT. THE MODERATE RISK AREA IS
NORTHWEST OF A GOLDTHWAITE...HILLSBORO...PARIS LINE. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF NORTH
TEXAS FOR TONIGHT.  THE MAIN THREAT WILL BE FROM LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE.

AS THE COLD FRONT MOVES SOUTHWARD THROUGH NORTH TEXAS TONIGHT...THE
THREAT OF FLOODING WILL INCREASE...WITH WIDESPREAD AMOUNTS BETWEEN
ONE AND THREE INCHES EXPECTED...AND ISOLATED THREE TO FIVE INCH
AMOUNTS POSSIBLE.  A FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHWEST
HALF OF NORTH TEXAS NORTH OF A LAMPASAS...WACO...ATHENS LINE.

.DAYS TWO THROUGH SEVEN...
THERE WILL BE A CHANCE OF THUNDERSTORMS AREAWIDE SATURDAY...AND A
CHANCE OF THUNDERSTORMS ACROSS THE SOUTH SATURDAY NIGHT. SOME OF
THESE STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS.
HEAVY RAIN AND LIGHTNING WILL ALSO PRESENT WEATHER HAZARDS.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING FOR
AREAS WEST OF INTERSTATE 35. SPOTTER ACTIVATION MAY BE NECESSARY
ACROSS ALL OF NORTH TEXAS TONIGHT.

ROBBINS

In the hours before

Special weather statement, Apr 30, 11:54 AM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 PM CDT FRI APR 30 2004

TXZ091>094-100>104-115>119-129>131-133-134-010200-
COLLIN-COOKE-DALLAS-DENTON-EASTLAND-ELLIS-ERATH-FANNIN-GRAYSON-HOOD-
JACK-JOHNSON-MONTAGUE-PALO PINTO-PARKER-STEPHENS-TARRANT-WISE-YOUNG-
1254 PM CDT FRI APR 30 2004

TORNADO WATCH #132 REMAINS IN EFFECT FOR...

  COLLIN          COOKE           DALLAS          DENTON
  EASTLAND        ELLIS           ERATH           FANNIN
  GRAYSON         HOOD            JACK            JOHNSON
  MONTAGUE        PALO PINTO      PARKER          STEPHENS
  TARRANT         WISE            YOUNG
Special weather statement, Apr 30, 12:33 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT FRI APR 30 2004

TXZ100-101-301930-
JACK-YOUNG-
133 PM CDT FRI APR 30 2004

...SIGNIFICANT WEATHER UPDATE FOR YOUNG AND JACK COUNTIES..

A DEVELOPING THUNDERSTORM NEAR GRAHAM AT 133 PM CDT WILL MOVE EAST
NORTHEAST AND LIKELY INTENSIFY THROUGH 230 PM CDT. THIS STORM MAY
BECOME SEVERE AND REQUIRE A WARNING. PEOPLE IN YOUNG AND JACK
COUNTIES SHOULD MONITOR WEATHER DEVELOPMENTS THIS AFTERNOON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

07/BB
Special weather statement, Apr 30, 12:46 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT FRI APR 30 2004

TXZ115-116-129-301945-
EASTLAND-PALO PINTO-STEPHENS-
146 PM CDT FRI APR 30 2004

...SIGNIFICANT WEATHER UPDATE FOR STEPHENS...EASTLAND...AND PALO
PINTO COUNTIES...

A SEVERE THUNDERSTORM WILL APPROACH THE WESTERN SECTIONS OF STEPHENS
COUNTY WEST OF BRECKENRIDGE BY 3 PM CDT. THIS STORM SHOULD REMAIN
SEVERE AS IT MOVES ACROSS STEPHENS...PALO PINTO AND POSSIBLY
NORTHERN EASTLAND COUNTIES. WARNINGS WILL LIKELY BE REQUIRED...AND
PEOPLE IN THIS AREA SHOULD MONITOR WEATHER DEVELOPMENTS THIS
AFTERNOON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

07/BB

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

44 hail, 10 thunderstorm wind, 1 flash flood, 1 heavy rain. Local standard time, as filed.

Hail, Young

When
April 30, 2:31 PM CST
Where
Young County, 2 mi S of Murray
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
33.017, -98.900

Hail, Stephens

When
April 30, 2:55 PM CST
Where
Stephens County, 4 mi S of Breckenridge
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.700, -98.900

Hail, Stephens

When
April 30, 3:00 PM CST
Where
Stephens County, Breckenridge
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.750, -98.900

Hail, Young

When
April 30, 3:09 PM CST
Where
Young County, Graham
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
33.100, -98.600

Occurred on the north side of town.

Hail, Young

When
April 30, 3:19 PM CST
Where
Young County, Graham
Measured
1 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
33.100, -98.600

Occurred downtown.

Hail, Jack

When
April 30, 3:45 PM CST
Where
Jack County, 4 mi S of Bryson
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
33.117, -98.383

Thunderstorm Wind, Cooke

When
April 30, 4:17 PM CST
Where
Cooke County, 10 mi NNE of Muenster
Measured
50 kt (58 mph) estimated sustained
Property damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
33.783, -97.317

Trees were blown down in Sivells Bend.

Hail, Eastland

When
April 30, 4:23 PM CST
Where
Eastland County, Eastland
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.400, -98.817

Hail, Eastland

When
April 30, 4:40 PM CST
Where
Eastland County, Ranger
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.467, -98.683

Hail, Grayson

When
April 30, 4:45 PM CST
Where
Grayson County, Pottsboro
Measured
0.88 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
33.750, -96.667

Hail, Palo Pinto

When
April 30, 4:54 PM CST
Where
Palo Pinto County, Strawn
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.550, -98.500

Thunderstorm Wind, Palo Pinto

When
April 30, 4:56 PM CST
Where
Palo Pinto County, 7 mi S of Palo Pinto
Measured
50 kt (58 mph) estimated sustained
Reported by
TRAINED SPOTTER
Coordinates
32.667, -98.300

4 inch diameter tree limbs blown down.

Hail, Palo Pinto

When
April 30, 5:20 PM CST
Where
Palo Pinto County, 1 mi S of Mineral Wells
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.783, -98.100

Hail, Erath

When
April 30, 5:26 PM CST
Where
Erath County, 5 mi NW of Huckabay
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.383, -98.367

Hail, Parker

When
April 30, 5:37 PM CST to 5:41 PM CST
Where
Parker County, 6 mi W of Weatherford
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.767, -97.900

Hail, Hood

When
April 30, 6:00 PM CST
Where
Hood County, 1 mi N of Granbury
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.467, -97.800

Hail, Erath

When
April 30, 6:05 PM CST
Where
Erath County, Morgan Mill
Measured
0.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
32.383, -98.167

Thunderstorm Wind, Parker

When
April 30, 6:25 PM CST
Where
Parker County, Aledo
Measured
52 kt (60 mph) estimated sustained
Property damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
32.700, -97.600

A building was damaged south of Aledo by high winds.

Hail, Comanche

When
April 30, 6:30 PM CST
Where
Comanche County, Comanche
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.900, -98.617

Thunderstorm Wind, Comanche

When
April 30, 6:35 PM CST
Where
Comanche County, 5 mi S of Comanche
Measured
52 kt (60 mph) estimated sustained
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
31.833, -98.617

A large tree was down across a county road south of Comanche.

Hail, Erath

When
April 30, 6:37 PM CST
Where
Erath County, Lingleville
Measured
1.75 in hail
Reported by
BROADCAST MEDIA
Coordinates
32.250, -98.367

Occurred between Lingleville and Dublin.

Hail, Tarrant

When
April 30, 7:12 PM CST
Where
Tarrant County, 4 mi W of Crowley
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.583, -97.383

Occurred on FM 1187.

Hail, Tarrant

When
April 30, 7:28 PM CST
Where
Tarrant County, 1 mi W of Ft Worth
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.750, -97.367

Occurred west of downtown.

Thunderstorm Wind, Tarrant

When
April 30, 7:34 PM CST
Where
Tarrant County, 1 mi W of Ft Worth
Measured
52 kt (60 mph) estimated sustained
Reported by
TRAINED SPOTTER
Coordinates
32.750, -97.367

Occurred west of downtown.

Hail, Mills

When
April 30, 7:35 PM CST
Where
Mills County, Priddy
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.667, -98.517

Hail, Tarrant

When
April 30, 7:38 PM CST
Where
Tarrant County, 6 mi S of Ft Worth
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.667, -97.350

Occurred at McCart Street and Interstate 20.

Hail, Tarrant

When
April 30, 7:41 PM CST
Where
Tarrant County, Kennedale
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.650, -97.217

Occurred at Highway 287.

Thunderstorm Wind, Tarrant

When
April 30, 7:46 PM CST
Where
Tarrant County, 2 mi NW of Kennedale
Measured
52 kt (60 mph) estimated sustained
Property damage
$5,000
Reported by
TRAINED SPOTTER
Coordinates
32.667, -97.233

Power lines were blown down.

Hail, Tarrant

When
April 30, 7:54 PM CST
Where
Tarrant County, Arlington
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.733, -97.117

Occurred at Collins Street and Interstate 20.

Hail, Tarrant

When
April 30, 7:57 PM CST
Where
Tarrant County, 1 mi SE of Kennedale
Measured
1.25 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.633, -97.200

Hail, Tarrant

When
April 30, 7:59 PM CST
Where
Tarrant County, Arlington
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
32.733, -97.117

Occurred at The Ballpark In Arlington.

Hail, Hamilton

When
April 30, 8:00 PM CST
Where
Hamilton County, Hico
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
31.983, -98.033

Hail, Tarrant

When
April 30, 8:02 PM CST
Where
Tarrant County, Pantego
Measured
2 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.717, -97.150

Hail, Somervell

When
April 30, 8:06 PM CST
Where
Somervell County, Glen Rose
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.233, -97.750

Hail, Dallas

When
April 30, 8:19 PM CST to 8:21 PM CST
Where
Dallas County, Duncanville
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.650, -96.900

Hail, Bosque

When
April 30, 8:25 PM CST
Where
Bosque County, Iredell
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.983, -97.867

Hail, Bosque

When
April 30, 8:38 PM CST
Where
Bosque County, 3 mi W of Iredell
Measured
1.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
31.983, -97.917

Flash Flood, Tarrant

When
April 30, 8:45 PM CST to 9:45 PM CST
Where
Tarrant County, Ft Worth
Deaths
3 direct, 0 indirect
Reported by
NEWSPAPER
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

A woman and her two young children drowned. Their car was swept off the intersection of Butler and McClure streets in southeast Fort Worth by high water and carried 250 feet down the Echo Lake drainage creek.

Hail, Dallas

When
April 30, 8:50 PM CST
Where
Dallas County, Dallas
Measured
2 in hail
Reported by
BROADCAST MEDIA
Coordinates
32.767, -96.783

Occurred 5 miles north of downtown Dallas.

Hail, Anderson

When
April 30, 9:14 PM CST
Where
Anderson County, Cayuga
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.950, -95.967

Hail, Hamilton

When
April 30, 9:15 PM CST
Where
Hamilton County, 10 mi N of Hamilton
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.850, -98.117

Hail, Dallas

When
April 30, 9:16 PM CST
Where
Dallas County, De Soto
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.583, -96.850

Hail, Ellis

When
April 30, 9:44 PM CST
Where
Ellis County, 5 mi N of Waxahachie
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.467, -96.850

Thunderstorm Wind, Ellis

When
April 30, 9:55 PM CST
Where
Ellis County, 3 mi E of Ferris
Measured
52 kt (60 mph) estimated sustained
Reported by
TRAINED SPOTTER
Coordinates
32.533, -96.617

Power lines were blown down.

Hail, Ellis

When
April 30, 9:56 PM CST
Where
Ellis County, Red Oak
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.517, -96.800

Hail, Henderson

When
April 30, 10:00 PM CST
Where
Henderson County, Athens
Measured
0.75 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
32.200, -95.850

Hail, Van Zandt

When
April 30, 10:05 PM CST
Where
Van Zandt County, 8 mi SW of Canton
Measured
2.5 in hail
Property damage
$10,000
Reported by
TRAINED SPOTTER
Coordinates
32.467, -95.967

Car and mobile home windows were broken.

Hail, Van Zandt

When
April 30, 10:25 PM CST
Where
Van Zandt County, 8 mi SW of Canton
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.467, -95.967

Hail, Van Zandt

When
April 30, 10:30 PM CST
Where
Van Zandt County, Wills Pt
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.700, -96.000

Hail, Henderson

When
April 30, 10:36 PM CST
Where
Henderson County, Malakoff
Measured
2 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.167, -96.017

Hail, Kaufman

When
April 30, 10:40 PM CST
Where
Kaufman County, Terrell
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.733, -96.283

Thunderstorm Wind, Kaufman

When
April 30, 10:40 PM CST
Where
Kaufman County, Terrell
Measured
52 kt (60 mph) estimated sustained
Reported by
TRAINED SPOTTER
Coordinates
32.733, -96.283

Heavy Rain, Kaufman

When
April 30, 10:40 PM CST to 11:40 PM CST
Where
Kaufman County, Terrell
Reported by
TRAINED SPOTTER
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Street flooding occurred over much of Terrell with some cars in ditches.

Thunderstorm Wind, Kaufman

When
April 30, 10:40 PM CST
Where
Kaufman County, Kaufman
Measured
52 kt (60 mph) estimated sustained
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
32.583, -96.317

Thunderstorm Wind, Rains

When
April 30, 10:45 PM CST
Where
Rains County, 2 mi S of Emory
Measured
52 kt (60 mph) estimated sustained
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
32.833, -95.750

Two trees were blown down onto a county road.

Hail, McLennan

When
April 30, 11:07 PM CST
Where
McLennan County, 13 mi NW of Waco
Measured
0.75 in hail
Reported by
BROADCAST MEDIA
Coordinates
31.683, -97.300

Occurred at China Spring.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Tarrant2004-04-3017FemaleVehicle/Towed TrailerDirect
Flash Flood, Tarrant2004-04-302MaleVehicle/Towed TrailerDirect
Flash Flood, Tarrant2004-04-301MaleVehicle/Towed TrailerDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, April 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392222, 5392223, 5392310, 5392224, 5392225, 5392226, 5392227, 5392228, 5392229, 5392311, 5392230, 5392231, 5392232, 5392233, 5392234, 5392313, 5392235, 5392401, 5392330, 5392397, 5392236, 5392237, 5392238, 5392239, 5392329, 5392240, 5392300, 5392301, 5392302, 5392303, 5392305, 5392307, 5392304, 5392306, 5392308, 5392398, 5392309, 5392402, 5392312, 5392314, and more.